Jump to content

Search the Community

Showing results for tags 'SSRI Withdrawal'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 8 results

  1. Mod Note: See the following links which may help you to distinguish if it is withdrawal or relapse: This post and this one, distinguishing withdrawal from relapse ______________________________________________________________________________________________ I was just wondering as I am 6 years off and still suffering from horrible symptoms when is it time to say "this cannot be still withdrawl"? Howmuch longer with this repair work take or is this as good as it gets for me.
  2. Reading back over my neuro problems document I wrote earlier when everything started; it seems like pretty much everything can be traced back to established problems associated with tapering and withdrawal of SSRI’s. I began tapering down from 100 mg earlier this year (2015), in the spring. I went from 100 to 75 to 50 to 25, at which point I ceased taking the Zoloft. I went very slowly with the taper, with the knowledge that a fast taper could lead to withdrawal problems. I went perhaps a month between each reduction. I completely finished at the very beginning of July, I want to say July
  3. Once upon a time , in a land far, far away lived a little girl called Fresh. She lived with her mummy and daddy and big sister and their dog. She was bright , sensitive , creative , a gymnast. Her parents were well meaning (if not a little dysfunctional) and Fresh had a stable life and opportunities to try many different things. Her teen years were challenging , but Fresh finished high school and went on to complete a university degree. At the end of university , Fresh felt lost. She had broken up with her long-term boyfriend , had no permanent employment
  4. Hi. So my story with SSRIs goes like this: About 5 years ago I started Paxil (12.5 CR mg) I took this successfully (helped me sleep which was great!) for about a year. Then quit faster than I should have, but was able to get off of it for a year while I was pregnant. I did have a bad withdrawal, but it was probably only 2-4 weeks. And only severe for 2. After my son was born I developed insomnia and postpartum depression. I was absolutely miserable. So my doctor prescribed Zoloft. It really helped the depression, but after 3-6 months I found my anxiety increased and insomnia came back. So
  5. Kevroeques

    Kevroeques

    Hello, all! I've been a lurker for about two months, and I want to start by stating that I'm very thankful for this forum, it's moderators, everybody who posts and the wealth of information and experience within that helps so many people, including myself, through this dizzying inferno of medically induced purgatory. I'll second by stating that I'm not an avid user of social media or discussion forums, so I apologize in advance if I seem not to reply timely or anything- I've discovered this site through mostly google results and decided it's time to enter the discussion. A bit about me: I
  6. I need some help.. I started taking SSRIs (lexapro,seronil,and last paxil, i had to switch every year because i developed tolerance)when i was 15-16. When I was almost 20, last April , i told the doctor (it was a student practicing) i wanted to switch meds, because i was suicidal.He ,based on my history of switching ssris, wanted to start me on high dose of antipsychotics (i already took ketipinor /seroquel 100 mg a low dose) i refused and wanted to quit paxil. He tapered me off very quickly, from 40 mg to 20 mg in one day, and from 20 mg to 10 mg to 0 in one month. Also ketipinor (seroquel)
  7. Hi all, I have been lurking around this forum for some time now I am presently attempting my 5th withdrawal from psychiatric drugs in 3.5 years. In March of 2012 I was taken by my friend/housemate (who coincidentally is a doctor who was doing a placement in a psych ward at the time), to the emergency room as I was presenting with symptoms of mania. I had been up for days drinking, barely sleeping or eating. Not surprisingly, I was pacing and chain smoking. By 2012, I had been drinking alcoholically for 5 years getting progressively worse, to the point that in 2013 I would
  8. Several months ago I started tapering off of lexapro. I have been on SSRI’s, off and on for a long time, so I expected to get a bit depressed and anxious. I told my 4 closest friends. I didn’t make a big deal of it, but I thought I was concise and to the point. Only one friend seemed to not want to talk about it, but, generally, I felt my friends were respectful and empathetic. The only thing I asked of them is to understand that I might not want to hang out with big large groups of people and that I cannot make definite plans to do anything this summer. My friends do not seem to understand th
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy